RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2002, Volume 5, Number 1, Pages 71–92 (Mi sjvm240)  

This article is cited in 11 scientific papers (total in 11 papers)

Grid approximations with an improved rate of convergence for singularly perturbed elliptic equations in domains with characteristic boundaries

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: On a rectangle, we consider the Dirichlet problem for singularly perturbed elliptic equations with convective terms in the case of characteristics of the reduced equations which are parallel to the sides. For such convection-diffusion problems the uniform (with respect to the perturbation parameter $\varepsilon$) convergence rate of the well-known special schemes on piecewise uniform meshes is of order not higher than one (in the uniform $L_{\infty}$-norm). For the above problem, based on asymptotic expansions of the solutions, we construct schemes that converge $\varepsilon$-uniformly with the rate $\mathscr O(N^{-2}\ln^2N)$, where $N$ defines the number of mesh points with respect to each variable. For not too small values of the parameter we apply classical finite difference approximations on piecewise uniform meshes condensing in boundary layers; for small values of the parameter we use approximations of auxiliary problems, which describe the main terms of asymptotic representation of the solution in a neighborhood of the boundary layer and outside of it. Note that the computation of solutions of the constructed difference scheme is simplified for sufficiently small values of the parameter $\varepsilon$.

Full text: PDF file (1211 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.632.4
Received: 09.11.2000
Revised: 28.03.2001

Citation: G. I. Shishkin, “Grid approximations with an improved rate of convergence for singularly perturbed elliptic equations in domains with characteristic boundaries”, Sib. Zh. Vychisl. Mat., 5:1 (2002), 71–92

Citation in format AMSBIB
\Bibitem{Shi02}
\by G.~I.~Shishkin
\paper Grid approximations with an improved rate of convergence for singularly perturbed elliptic equations in domains with characteristic boundaries
\jour Sib. Zh. Vychisl. Mat.
\yr 2002
\vol 5
\issue 1
\pages 71--92
\mathnet{http://mi.mathnet.ru/sjvm240}
\zmath{https://zbmath.org/?q=an:1027.65138}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm240
  • http://mi.mathnet.ru/eng/sjvm/v5/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shishkin G.I., Shishkina L.P., “A higher-order Richardson method for a quasilinear singularly perturbed elliptic reaction-diffusion equation”, Differ. Equ., 41:7 (2005), 1030–1039  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. G. I. Shishkin, “Grid approximation of a singularly perturbed elliptic equation with convective terms in the presence of various boundary layers”, Comput. Math. Math. Phys., 45:1 (2005), 104–119  mathnet  mathscinet  zmath  elib  elib
    3. G. I. Shishkin, “Grid approximation of the domain and solution decomposition method with improved convergence rate for singularly perturbed elliptic equations in domains with characteristic boundaries”, Comput. Math. Math. Phys., 45:7 (2005), 1155–1171  mathnet  mathscinet  zmath
    4. G. I. Shishkin, “Metod povyshennoi tochnosti dlya kvazilineinogo singulyarno vozmuschennogo ellipticheskogo uravneniya konvektsii-diffuzii”, Sib. zhurn. vychisl. matem., 9:1 (2006), 81–108  mathnet  zmath
    5. Shishkin G.I., “Grid approximation of a singularly perturbed elliptic convection-diffusion equation in an unbounded domain”, Russian J. Numer. Anal. Math. Modelling, 21:1 (2006), 67–94  crossref  mathscinet  zmath  isi  elib
    6. G. I. Shishkin, “A method of asymptotic constructions of improved accuracy for a quasilinear singularly perturbed parabolic convection-diffusion equation”, Comput. Math. Math. Phys., 46:2 (2006), 231–250  mathnet  crossref  mathscinet  zmath
    7. Shishkin G.I., Shishkina L.P., “The Richardson extrapolation technique for quasilinear parabolic singularly perturbed convection-diffusion equations”, International Workshop on Multi-Rate Processes and Hysteresis, Journal of Physics Conference Series, 55, 2006, 203–213  crossref  isi  scopus
    8. G. I. Shishkin, L. P. Shishkina, “Improved difference scheme of the solution decomposition method for a singularly perturbed reaction-diffusion equation”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S197–S214  mathnet  crossref  isi  elib
    9. Shishkin G.I., “Difference scheme of the solution decomposition method for a singularly perturbed parabolic reaction-diffusion equation”, Russian J Numer Anal Math Modelling, 25:3 (2010), 261–278  crossref  mathscinet  zmath  isi  elib  scopus
    10. G. I. Shishkin, L. P. Shishkina, “A Richardson scheme of the decomposition method for solving singularly perturbed parabolic reaction-diffusion equation”, Comput. Math. Math. Phys., 50:12 (2010), 2003–2022  mathnet  crossref  adsnasa
    11. U. H. Zhemuhov, “Uniform grid approximation of nonsmooth solutions with improved convergence for a singularly perturbed convection-diffusion equation with characteristic layers”, Comput. Math. Math. Phys., 52:9 (2012), 1239–1259  mathnet  crossref  mathscinet  isi  elib  elib
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:282
    Full text:82
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020